# SDR ASAA0741943

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 48,893 hours, 26,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 657378337
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONAL STABILIZER LEADING EDGE DAMAGED IN TWO LOCATIONS FROM FORKLIFT.  INSTALLED TWO TEMPORARY EXTERNAL DOUBLERS THAT MUST BE INSPECTED EVERY A-CHECK.  PERMANENT REPAIR TO BE INSTALLED AT NEXT HEAVY CHECK.
